# SDR P2EA98117

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION AS PER WORK CARD NR J2C-51-2525, A CRACK WAS NOTED ON THE FORWARD CARGO COMPT, AFT PRESSURE BULKHEAD, VERTICAL BEAM, RBL 15, WL 167.5  (FRONT SPAR, WING CENTER SECTION).  REPLACED BEAM AS PER SRM 51-10-1, PAGE 5.  (M)
